ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the integrability and chaotic behavior of an ecological model

Joy, MP (1997) On the integrability and chaotic behavior of an ecological model. In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 7 (2). pp. 463-468.

Full text not available from this repository. (Request a copy)
Official URL: http://www.worldscinet.com/ijbc/07/0702/S021812749...


A three-species food chain model is studied analytically as well as numerically. Integrability of the model is studied using Painleve analysis while chaotic behavior is studied using numerical techniques, such as calculation of Lyapunov exponents, plotting the bifurcation diagram and phase plots. We correct and critically comment on the wrong results reported recently on this ecological model, in a paper by Rai [1995].

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific Publishing Company.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Depositing User: Ms V Mangala
Date Deposited: 17 Jun 2011 05:33
Last Modified: 17 Jun 2011 05:33
URI: http://eprints.iisc.ac.in/id/eprint/38336

Actions (login required)

View Item View Item